# SDR AU000720

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt & Lt Pylon
- Part time: 1,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT PYLON BLEED LEAK DETECTOR LOOPS FAILED RESISTANCE CHECK. FOUND DURING INSPECTION IAW SB A601R-36-014.
